On convex permutations

Michael H. Albert, Steve Linton, Nikola Ruskuc, Vincent Vatter, Steve Waton. On convex permutations. Discrete Mathematics, 311(8-9):715-722, 2011. [doi]

Authors

Michael H. Albert

This author has not been identified. Look up 'Michael H. Albert' in Google

Steve Linton

This author has not been identified. Look up 'Steve Linton' in Google

Nikola Ruskuc

This author has not been identified. Look up 'Nikola Ruskuc' in Google

Vincent Vatter

This author has not been identified. Look up 'Vincent Vatter' in Google

Steve Waton

This author has not been identified. Look up 'Steve Waton' in Google